# SDR SWAA2021042339266

- Difficulty date: January 3, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. DOOR CUT OUT; AFT SCUFF PLATE CORNER CRACK; P/N 146A8341-9 / RECEIVED WELDED AFT CARGO SCUFF PLATE P/N 146A8341-9 (AFT SIDE) AND INSTALLATION TO BE ACCOMPLISH ON CUSTOMER CARD J753-140-00-02Y.
